# SDR 2001UALA00966

- Difficulty date: June 9, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 41,579 hours, 22,559 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRAME CRACKED AT BS 188, WL 207.  INSTALLED REPAIR ANGLES AND SKIN DOUBLER.  MAJOR REPAIR ACCOMPLISHED.
